Asked by Cat4213 11 months ago
I had rash all over my body for weeks n they itch!finally, doc prescribe strong steroids!got rid of the itch n rash but I m left with pigmentation all over my face n body!i had so far 3 course of diamond micro demabrasion on my face but cannot see any difference! Can you please help or any suggestions to get rid of these!it has now make me very conscious n not able to wear short sleeve tops,shorts or dresses!people stare at my skin!
Thanks for answering - your answer appears below
GracieBeauty 11 months ago
Im sorry you feel that way and I can only apologise for the reaction of other people. As a microdermabrasion therapist myself, I have seen these cases work. The estimated course of treatment for your condiotion is 10-12+. Of course, this can add up to be alot of money so look out for a discount that will let you buy a bundle at a lower price rather than a singular treatment.
Weekly treatments are also recommended.
If this isnt ideal for you, then express to your G.P how its making you feel. Be open and honest and they will try their best to put you on a list to see a on places like dermalogitist.
Look out for deals and offers with treatments on sites such as 'Groupon' and 'Vouchercloud'.
I hope this helps on your decision.
Cat4213 11 months ago
Thank u v much Grace!i will be patient n keep up with the microdemabrasion!yes, it does add to a lot of money but I just want to look normal n regain my confidence n able to wear what I want n not be conscious about it!doc could not help at all nor will he refer me to a dermatologist!he told me in couple of years they will fade,our skin changes every few years??yes, I will keep an eye out for these special deals!Thank u again!catherine
inspirationbeautyspa 11 months ago
I would recommend that you use a gel body wash or facial wash and apply to those areas of concerns, but the product must contain Salicylic acid, which will help to speed up the healing process as well as lightening the pigmented area. It can take up to 120 days for pigment to reach the surface of the skin so it should be the same amount time to improve the pigment completely. Applying L-asorbic Acid Serum will inhibit the pigmentation and prevent it from getting darker.
Physical sun block is better for pigmentation than a chemically block...... By combining the serum first to protect the dermis and then the sun block to prevent outer layers of the epidermis provides double protection.
Salon treatments are also avaliable to lighten and prevent further damage.
DreamdaySpa 11 months ago
I am sorry you have experienced this problem.
Hopefully laser will help as its not hormone related.
I would recommend you use a hospital not a salon.
You will need to be off the medication as it makes you sun sensitive that's why you have the pigmentation in the first place.
The Doctor should of given you some info on that.
I would recommend you always wear a SPF of 30 from March to Sept in this country.
As your pigmentation will darken each year and not fade.
Pevonia skin care the company i use, have a lightening gel that has worked really well on 10 or more clients of mine.
You could start with that and then try the Laser once the summer is over.
My son is having laser for a birth mark on his face and his face went BLACK for 10 days fading each day so if you are working you will need to take holiday leave.
if i can help any more email on firstname.lastname@example.org
I am happy to help
Kind regards Aileen
Cat4213 11 months ago
Thank u v much Aileen!ii will be patient n keep up with the microdemabrasion!yes, it does add to a lot of money but I just want to look normal n regain my confidence n able to wear what I want n not be conscious about it!doc could not help at all nor will he refer me to a dermatologist!he told me in couple of years they will fade,our skin changes every few years??yes, I will keep an eye out for these special deals!Thank u again!catherine
NikkiFeeney 11 months ago
Hi, What a shame you are made to feel so aware of this, however my first peace of advice would be that this will most likely to be temporary and your skin will get used to the steroids over time and the impact on your skin will fade a little, and also let people look, life is about what kind of person you are not how you look. Try no to let it bother you so much. Keep up with the microdermabrasion treatments for at least 10. And look out for body and skincare products that brighten the skin (a serum for the face would be very useful to use under your moisturiser). There is some info you might find useful on my website http://www.nikkifeeney.co.uk/advice-on-melasma Also SPF is very very important for you !
And remember our bodies are amazing beautiful things, even if they don't always conform to how they should all our lives, try and think of other people that have permanent and much more affecting problems with their appearance and how lucky you are compared to them, it will get better with time.